Alert archive / Michigan / Wind Advisories in 2019
Wind Advisory 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Mar 10, 2019, 3:14 AM EDT for 23 counties in Michigan. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2019, 3:14 AM EDT (07:14 UTC)
- Expired
- Mar 10, 2019, 8:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 527 m²/s²
- 0-3 km storm-relative helicity
- 572 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715 WWUS73 KGRR 100714 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 314 AM EDT Sun Mar 10 2019 MIZ037>040-043>046-050>052-056>059-064>067-071>074-101515- /O.NEW.KGRR.WI.Y.0001.190310T0714Z-190311T0000Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Ludington, Baldwin, Reed City, Clare, Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 314 AM EDT Sun Mar 10 2019 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... The National Weather Service in Grand Rapids has issued a Wind Advisory...which is in effect until 8 PM EDT this evening. HAZARDOUS WEATHER... * Winds will increase rapidly this morning, and continue through this afternoon as they become southwesterly. * Wind gusts around 45 mph will be likely through the afternoon, and then gradually diminish this evening. IMPACTS... * Some tree limbs will come down * A few power outages will be likely * Loose objects will be blown around PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
980 WWUS73 KGRR 101422 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1022 AM EDT Sun Mar 10 2019 MIZ037>040-043>046-050>052-056>059-064>067-071>074-102230- /O.CON.KGRR.WI.Y.0001.000000T0000Z-190311T0000Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Ludington, Baldwin, Reed City, Clare, Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 1022 AM EDT Sun Mar 10 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * Wind gusts around 45 mph will be likely through the afternoon, and then gradually diminish this evening IMPACTS... * Some tree limbs may come down * A few power outages likely * Loose objects will be blown around PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
091 WWUS73 KGRR 101901 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 301 PM EDT Sun Mar 10 2019 MIZ037>040-043>046-050>052-056>059-064>067-071>074-110000- /O.CON.KGRR.WI.Y.0001.000000T0000Z-190311T0000Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Ludington, Baldwin, Reed City, Clare, Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 301 PM EDT Sun Mar 10 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * Wind gusts of up to around 45 mph are expected through early this evening. IMPACTS... * Some tree limbs may come down * A few power outages likely * Loose objects will be blown around PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
937 WWUS73 KGRR 110012 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 812 PM EDT Sun Mar 10 2019 MIZ037>040-043>046-050>052-056>059-064>067-071>074-110115- /O.EXP.KGRR.WI.Y.0001.000000T0000Z-190311T0000Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Ludington, Baldwin, Reed City, Clare, Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 812 PM EDT Sun Mar 10 2019 ...WIND ADVISORY HAS EXPIRED... the Wind Advisory is no longer in effect. HAZARDOUS WEATHER... * Winds will remain gusty into the early morning hours of Monday but gusts will mostly be in the 25 mph to 35 mph range. * The storm continues to move out of the area allowing the gusty winds to slowly subside. IMPACTS... * There were some power outages as a result of the strong winds today. * The highest reported gust was 52 mph at Mason County Airport at 1056 pm on March 9th. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ wdm
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Mar 9, 10:37 PM EST, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 9, 10:37 PM EST, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 1037 PM EST Sat Mar 9 2019 LATEST UPDATE... Update .SYNOPSIS... Issued at 300 PM EST Sat Mar 9 2019 - Freezing rain central lower Michigan this evening - Windy late this afternoon through tonight into Sunday - Some light snow showers late tonight and Sunday - Milder with rain showers Wednesday through Thursday && .UPDATE... Issued at 1022 PM EST Sat Mar 9 2019 Based on recent trends in wind and weather we added Oceana and Mason. A variety of precipitation types along with gusts over 40 knots support the headline. Some impacts also noted on the roads. UPDATE Issued at 843 PM EST Sat Mar 9 2019 We added a few more counties to the winter weather advisory. This was based on temperatures being at or below freezing and rounds of precipitation moving through. Radar does show another round of steady to heavy precipitation tracking towards these counties...so conditions will likely worsen over the next hour or two. We have been highlighting the wind impacts much of the evening. Gusts have generally been 35 to 45 throughout the area and this has caused some power outages. It looks like there will be a lull in the wind starting in an hr or two the will last for a few hours. Then the wind will shift to the southwest and increase considerably again after midnight. Winds of 35 to 45 mph are expected. Thus...scattered power outages are possible again late tonight into Sunday. && .DISCUSSION...(This evening through next Saturday) Issued at 300 PM EST Sat Mar 9 2019 Main short term fcst concerns continue to involve assessment of freezing rain potential north of I-96 this evening. A strong low pressure system near Kansas City early this afternoon will move northeast and bring rain into our southern fcst area late this afternoon and evening. A consensus of latest high resolution model guidance such as the nam nest and hrrr continue to show potential for several hours of freezing rain over roughly the northeast 6 counties in our fcst area where the winter wx advisory is in effect. The winter wx advisory headline looks excellent and will remain unchanged for up to around a tenth of an inch of ice accumulation up there. Latest hrrr and especially the 12z nam nest guidance still show potential for more ice accumulation than that. However based on overall shorter range guidance trends the past 24 hours we believe a tenth of an inch or less of ice accumulation will be the most likely outcome up there and this notion is more in line with latest runs of the hrrr. 12Z HREF ensembles suggest pcpn could even begin as fzra as far south as KMKG/KGRR/KLAN. Based on overall guidance trends and current sfc obs this is too far south (unless if wet bulb/dynamical cooling effects when rain initially moves in this evening causes the sfc temp to drop to 32 F). It is noted that dew point values along the I-96 corridor are only in the teens as of mid aftn. Our gut feel is that sfc temps will stay above freezing in the middle 30s in the GR metro area this evening before actually going up a few degrees late tonight before fropa. This strong low pressure system will bring windy conditions late this afternoon through tonight into Sunday. Peak wind gusts may flirt with advisory criteria at a few locations (especially near the Lake MI shoreline) this evening and overnight. However for the most part we expect gusts predominantly in the 30 to 44 mph range. Therefore we will not issue a wind advisory headline. Rain showers will change over to snow showers late tonight as caa commences on the back side of the low. However any snow accumulations late tonight through tomorrow will be very light at only around an inch or less (relatively highest accumulations in that range over our northern fcst area). Tranquil wx is fcst Monday through Tuesday as a high pressure ridge builds in from the west. Strong waa will develop on the back side of the departing ridge for midweek and rain showers are forecast Wednesday through Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 636 PM EST Sat Mar 9 2019 Gusty wind impacts will continue at the TAF sites for much of the period with values topping 30 knots at times with local 40 knots possible. The direction will be shifting from east to southeast then southwest to more of a westerly wind through the period as well. Visibility and ceiling impacts are likely as well with moisture on the increase and rain moving in. The onset of the precipitation is close to being a wintry mix...but at this time it looks like it will be plain rain for the TAF sites. IFR is expected at times with an increased risk for sub IFR. Some instability lifting northeastward from Indiana may support an isolated thunderstorm or two...mainly over far southern Lower Michigan this evening. As temperatures fall late tonight into Sunday morning any remaining precipitation is expected to transition into snow. && .HYDROLOGY... Issued at 300 PM EST Sat Mar 9 2019 Rain and freezing rain will spread into the area this evening and last through the overnight hours before changing to light snow Sunday morning. Total rain and water equivalent from the ice and snow that will fall looks to average around three-quarters of an inch. Rain may even be heavy at times. Rain and warmer temperatures will melt some of the snowpack, especially for areas near and south of I-96. Runoff from precipitation and snowmelt will cause significant rises on rivers and streams, starting with the smaller ones this weekend, with the larger rivers following next next week. The most notable rises are expected to occur within the Grand River Basin, and many rivers and streams there are forecast to reach bankfull. A few could just touch minor flood stage (Looking Glass near Eagle, Grand River near Robinson Township) and will need to be watched closely. Additional precipitation is expected Wednesday night and Thursday, but has not yet been accounted for in current river forecasts. Although amounts look much lighter with this second system, much warmer temperatures are expected which will melt much, and in some places all, of the snow left on the ground. This could prolong or add to rises in rivers already occuring due to precipitation this weekend. Finally, ice remains intact along stretches of rivers in West Michigan. Warmer temperatures and increased runoff may shift or break this ice up, leading to rapid changes in water levels or even a few break-up ice jams. If you live along a river, be alert for changing conditions and rising water levels. && .GRR WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 1 AM EST Sunday for MIZ037>040- 043>046-051-052. && UPDATE...MJS SYNOPSIS...Laurens DISCUSSION...Laurens AVIATION...MJS HYDROLOGY...HLO
Hazardous weather outlook, Mar 9, 4:30 PM EST, 9 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 430 PM EST Sat Mar 9 2019 MIZ037>040-043>046-050>052-056>059-064>067-071>074-101015- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 430 PM EST Sat Mar 9 2019 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Tonight Freezing rain across Central Lower Michigan this evening may accumulate to around a tenth of an inch creating slippery travel. A rumble of thunder is possible across Southern Lower Michigan this evening down towards I-94. Severe weather is not expected. Wind gusts this evening may top 40 mph leading to scattered power outages. .DAYS TWO THROUGH SEVEN...Sunday through Friday An inch or two of light snow is possible late tonight into Sunday across Central Lower Michigan. Windy conditions will develop overnight and into Sunday. Southwest to west winds of 20-30 mph with gusts to around 40 mph are expected. The combination of rainfall today and tonight, snow melt water and another system mid week will bring elevated river levels as we head through the upcoming week. Ice jams will remain a possibility as well as river ice begins to move due to higher flow and warmer temperatures. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. DUKE MJS
In the hours before
Local storm report, Mar 9, 9:37 PM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
937 PM EST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM NON-TSTM WND GST 17 W KEELER 42.12N 86.49W
03/09/2019 M49 MPH LMZ844 MI MESONET
MESONET STATION XSTJ, 1 N SAINT JOSEPH.
0754 PM NON-TSTM WND GST MACATAWA 42.77N 86.21W
03/09/2019 M48 MPH OTTAWA MI BUOY
BUOY STATION HLNM4, HOLLAND HARBOR.
0500 PM NON-TSTM WND GST CLOVERVILLE 43.19N 86.16W
03/09/2019 M47 MPH MUSKEGON MI MESONET
MESONET STATION C6018, CLOVERVILLE.
0650 PM NON-TSTM WND GST 4 NW ROOSEVELT PARK 43.23N 86.34W
03/09/2019 M47 MPH MUSKEGON MI MESONET
MESONET STATION MKGM4, MUSKEGON GLERL.
0720 PM NON-TSTM WND GST 2 S HOLLAND 42.74N 86.11W
03/09/2019 M46 MPH ALLEGAN MI ASOS
ASOS STATION BIV, W MICH REGIONAL ARPT.
0741 PM NON-TSTM WND GST 1 NE NORTON SHORES 43.17N 86.24W
03/09/2019 M46 MPH MUSKEGON MI ASOS
ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.
0845 PM NON-TSTM WND GST 5 SW WHITEHALL 43.37N 86.42W
03/09/2019 M46 MPH MUSKEGON MI MESONET
MESONET STATION D2963, WHITE RIVER
LIGHTHOUSE.
0649 PM NON-TSTM WND GST 1 ENE SOUTH HAVEN 42.40N 86.25W
03/09/2019 M45 MPH VAN BUREN MI MESONET
MESONET STATION MC099, 1 ENE SOUTH HAVEN.
0638 PM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
03/09/2019 M43 MPH OCEANA MI MESONET
MESONET STATION AU347, 4 SSE HART.
0748 PM NON-TSTM WND GST 3 NW MARSHALL 42.30N 85.00W
03/09/2019 M43 MPH CALHOUN MI MESONET
MESONET STATION MC100, 3 NW MARSHALL.
0802 PM NON-TSTM WND GST 1 S PAW PAW 42.21N 85.89W
03/09/2019 M43 MPH VAN BUREN MI MESONET
MESONET STATION MC096, PAW PAW.
0717 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
03/09/2019 M43 MPH LMZ845 MI MESONET
MESONET STATION XSTK, 1 NNW SAUGATUCK.
0706 PM NON-TSTM WND GST 1 W BRADLEY 42.63N 85.66W
03/09/2019 M42 MPH ALLEGAN MI MESONET
MESONET STATION MC093, 1 W BRADLEY.
0745 PM NON-TSTM WND GST PENTWATER 43.78N 86.43W
03/09/2019 M42 MPH OCEANA MI MESONET
MESONET STATION D7500, PENTWATER.
0821 PM NON-TSTM WND GST 3 SSE HASTINGS 42.61N 85.26W
03/09/2019 M42 MPH BARRY MI MESONET
MESONET STATION MC092, 3 SSE HASTINGS.
0745 PM NON-TSTM WND GST 1 E LAWTON 42.17N 85.82W
03/09/2019 M41 MPH VAN BUREN MI MESONET
MESONET STATION E6899, 1 E LAWTON.
0816 PM NON-TSTM WND GST 1 ENE LUDINGTON 43.97N 86.42W
03/09/2019 M41 MPH MASON MI AWOS
AWOS STATION LDM, MASON CO APT.
0200 PM NON-TSTM WND GST 2 WNW JACKSON 42.26N 84.44W
03/09/2019 M40 MPH JACKSON MI MESONET
MESONET STATION C5542, 2 WNW JACKSON.
0718 PM NON-TSTM WND GST 2 SW GALESBURG 42.27N 85.44W
03/09/2019 M40 MPH KALAMAZOO MI MESONET
MESONET STATION MC098, 1 SW GALESBURG.
0810 PM NON-TSTM WND GST 8 NNW LUDINGTON 44.05N 86.51W
03/09/2019 M40 MPH MASON MI MESONET
MESONET STATION BSBM4, BIG SABLE POINT.
0830 PM NON-TSTM WND GST 1 S LUDINGTON 43.95N 86.44W
03/09/2019 M40 MPH MASON MI BUOY
BUOY STATION LDTM4, LUDINGTON.
0720 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
03/09/2019 M40 MPH LMZ844 MI MESONET
MESONET STATION SVNM4, SOUTH HAVEN GLERL.
0424 PM NON-TSTM WND GST 3 WNW JACKSON 42.26N 84.46W
03/09/2019 M39 MPH JACKSON MI ASOS
ASOS STATION JXN, JACKSON COUNTY-REYNOLDS
FIELD AIRPORT.
0600 PM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
03/09/2019 M39 MPH OCEANA MI MESONET
MESONET STATION C049, 4 SSE HART.
0618 PM NON-TSTM WND GST 1 S HARTFORD 42.19N 86.17W
03/09/2019 M39 MPH VAN BUREN MI MESONET
MESONET STATION MC095, 1 S HARTFORD.
0703 PM NON-TSTM WND GST 3 W SCOTTVILLE 43.96N 86.34W
03/09/2019 M39 MPH MASON MI MESONET
MESONET STATION MC016, 2 W SCOTTVILLE.
0733 PM NON-TSTM WND GST 1 SSW SPRINGFIELD 42.31N 85.25W
03/09/2019 M39 MPH CALHOUN MI ASOS
ASOS STATION BTL, W K KELLOGG AIRPORT.
0809 PM NON-TSTM WND GST 3 ENE KENTWOOD 42.89N 85.54W
03/09/2019 M39 MPH KENT MI ASOS
ASOS STATION GRR, GERALD R FORD INTL.
0555 PM NON-TSTM WND GST 2 WSW GOBLES 42.35N 85.92W
03/09/2019 M38 MPH VAN BUREN MI MESONET
MESONET STATION E1083, 2 WSW GOBLES.
0853 PM NON-TSTM WND GST 2 N EDGEMONT PARK 42.78N 84.59W
03/09/2019 M38 MPH CLINTON MI ASOS
ASOS STATION LAN, CAPITAL CITY AIRPORT.
0856 PM NON-TSTM WND GST 1 ESE REEMAN 43.44N 85.99W
03/09/2019 M38 MPH NEWAYGO MI MESONET
MESONET STATION KFFX, REEMAN.
0856 PM NON-TSTM WND GST 1 ESE REEMAN 43.44N 85.99W
03/09/2019 M38 MPH NEWAYGO MI AWOS
AWOS STATION FFX, FREMONT MUNICIPAL ARPT.
0748 PM NON-TSTM WND GST 2 SSW HOLLAND 42.75N 86.12W
03/09/2019 M37 MPH ALLEGAN MI MESONET
MESONET STATION MC097, 1 SW HOLLAND.
0838 PM NON-TSTM WND GST 1 S BALDWIN 43.88N 85.85W
03/09/2019 M37 MPH LAKE MI MESONET
MESONET STATION BDWM4, 1 S BALDWIN.
0436 PM NON-TSTM WND GST 3 SSE SOUTH HAVEN 42.36N 86.26W
03/09/2019 M36 MPH VAN BUREN MI AWOS
AWOS STATION LWA, SOUTH HAVEN RGNL ARPT.
0750 PM NON-TSTM WND GST 2 WNW BRADLEY 42.64N 85.68W
03/09/2019 M36 MPH ALLEGAN MI MESONET
MESONET STATION C5467, 2 WNW BRADLEY.
0816 PM NON-TSTM WND GST 2 NW BIG RAPIDS 43.72N 85.50W
03/09/2019 M36 MPH MECOSTA MI AWOS
AWOS STATION RQB, BIG RAPIDS ROBEN-HOOD
ARPT.
0655 PM NON-TSTM WND GST 1 ENE ALLEGAN 42.53N 85.83W
03/09/2019 M35 MPH ALLEGAN MI MESONET
MESONET STATION E9318, ALLEGAN.
0755 PM NON-TSTM WND GST MARSHALL 42.26N 84.96W
03/09/2019 M35 MPH CALHOUN MI AWOS
AWOS STATION RMY, MARSHALL BROOKS FIELD.
0823 PM NON-TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
03/09/2019 M35 MPH KALAMAZOO MI ASOS
ASOS STATION AZO, KZOO/BATTLE CREEK INTL
AIRPORT.
&&Local storm report, Mar 9, 10:11 PM EST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1011 PM EST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM NON-TSTM WND GST 1 ENE LUDINGTON 43.97N 86.42W
03/09/2019 M52 MPH MASON MI AWOS
AWOS STATION LDM, MASON CO APT.
&&Nearby
Wind Advisories in Michigan, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.